# SDR ASOA05391

- Difficulty date: May 2, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4430 - FOLLOWING SHUTDOWN OF THE AIRCRAFT IN ATL, THE CREW RECEIVED AN EMERGENCY LIGHTS ON STATUS MESSAGE WITH THE EMERGENCY LIGHTS N THE ARMED POSITION AND THE FLIGHT ATTENDANTS PANEL IN THE OFF POSITION.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTS BATTERY PACKS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
